CSpace
On connectivity of Julia sets of Yang-Lee zeros
Qiao, JY; Li, YH
2001-09-01
Source PublicationCOMMUNICATIONS IN MATHEMATICAL PHYSICS
ISSN0010-3616
Volume222Issue:2Pages:319-326
AbstractWe prove that the Julia sets of the Yang-Lee zeros of the Potts model on the diamond hierarchical lattice are connected sets on the complex plane.
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Mathematical
WOS IDWOS:000171175200006
PublisherSPRINGER-VERLAG
Citation statistics
Cited Times:19[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16422
Collection中国科学院数学与系统科学研究院
Affiliation1.China Univ Min & Technol, Ctr Math, Beijing 100083, Peoples R China
2.Chinese Acad Sci, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Qiao, JY,Li, YH. On connectivity of Julia sets of Yang-Lee zeros[J]. COMMUNICATIONS IN MATHEMATICAL PHYSICS,2001,222(2):319-326.
APA Qiao, JY,&Li, YH.(2001).On connectivity of Julia sets of Yang-Lee zeros.COMMUNICATIONS IN MATHEMATICAL PHYSICS,222(2),319-326.
MLA Qiao, JY,et al."On connectivity of Julia sets of Yang-Lee zeros".COMMUNICATIONS IN MATHEMATICAL PHYSICS 222.2(2001):319-326.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qiao, JY]'s Articles
[Li, YH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qiao, JY]'s Articles
[Li, YH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qiao, JY]'s Articles
[Li, YH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.